# SDR UIEA2021073101660

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 94,065 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Condition: Not Seated
- Location: Rt Eng Speed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG  SPEED CARD STATUS( RERACKED N2 SPEED CARD IAW 73-21-54, MSG CLEARED. PERFORMED FIM TASK 73-21 FT 871 UP TO BLOCK 44. OPS CHECK NORMAL. )
